# SDR 2008UALA01131

- Difficulty date: March 2, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO CUTOUT CABIN FLOOR CREASE BEAM FLANGE FOR ACCESS, FWD AND AFT OF BS 440 FRAME, TO COMPLETE BS 440 FRAME REPAIR.  MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED 2 EA NESTED ANGLE REPAIRS AT FWD & AFT ENDS OF THE CREASEBEAM SPLICE.
